# SDR SWIA200819881

- Difficulty date: April 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 27,748 hours, 39,207 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Dc Relay Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRE W206-0051019 FOUND IN LT DC 1 RELAY BOX.  (FOUND AT C-CHECK) REPLACED THE WIRE IAW EMB 120, WDM 21-51-00 AND THE RCCB IAW MM 24-52-05.  OPS CHECKS GOOD.
